# SDR CA141022010

- Difficulty date: October 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 20,774 hours
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P2100105
- Condition: Debonded
- Location: Tail Rotor
- Part time: 1,875 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION CRACKS WERE NOTED IN THE SEALANT COVERING THE ROOT FITTING TO DOUBLE ADHESIVE.  SEALANT WAS REMOVED TO EXPOSE THE ADHESIVE BOND LINE.  ROOT FITTING ATTACH BOLTS WERE LOOSENED TO RELIEVE THE FITTING.  A DISBOND IN THE ROOT FITTING TO DOUBLER ADHESIVE WAS DISCOVERED AT THE LOWER OTBD ROOT FITTING TO DOUBLER BOND LINE.  DEPTH OF DISBOND IS APPROXIMATELY 1.5".  BLADE WAS REMOVED FROM SERVICE AND RETURNED TO MFG FOR REPAIR.  NOTE: MFG HELICOPTER TECHNOLOGY COMPANY IS NOT AVAILABLE AS A SELECTION IN SECTION 8 (B).
